# SDR 95ZZZX1449

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N25449
- Make and model: Cessna 152
- Aircraft serial: 15280669
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Casting
- Part number: 3431
- Condition: Creep
- Location: Altimeter
- Component: Unitedinst, 5934P1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE END SHAKES WERE CHECKED ON THIS INSTRUMENT AND FOUND CONSIDERABLY UNDER THE SPECIFIED TOLERANCE CALLED OUT IN THE O/H MANUAL.  THE O/H MANUAL CALLS OUT AN END-SHAKE OF .0020 INCH TO .0030 INCH ON ALL 3 OF THE CRITICAL MECHANISM SHAFTS.  THIS INSTRUMENT MEASURED .0004 INCH ON ONE SHAFT, AND .0005 INCH ON THE OTHER SHAFT.  THIS MINIMAL END-SHAKE CONDITION COULD CAUSE INSTRUMENT TO HANG UP WHEN EXPOSED TO A COLD CONDITION THAT CAN BE EXPECTED IN AN AIRCRAFT ENVIRONMENT.
